Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest grace028

Minocycline QUESTION!!!!

Recommended Posts

Guest grace028

Hi ive been on stievamycin for 2 weeks now and i have been on minocycline(oral) for 6 days. My skin looks SO bad right now...it seems everything is coming to the surface.

Does anyone know if antibiotics generally come with an 'initial breakout'?

Also, How quick should i start seeing results on this medication? (im guessing i should see minocycline results before stievamycin results..because topical always takes longer)

Thanks. comments much appreciated

Share this post


Link to post
Share on other sites

Most of the time they do, but if it is truly horrible then maybe see your derm. The initial should last3 maybe a week or two, and hopefully you'll see results in less than two months. be patient tho, its dif for everybody

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×